# SDR SWAA2022020710015

- Difficulty date: December 15, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H #1 FLOOR TO SIDE WALL CAP STRIP BS 727 - 727D+6 HAS CORROSION AT SEVERAL FASTENER HOLE LOCATIONS ( MARKED) / REPLACED AFT CARGO BAY FLOOR TO SIDEWALL CAP STRIP BS 727-727D+6 IAW AMM 25-52-10-400-801 57636U
